# SDR REXA2018112501258

- Difficulty date: November 25, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R2310329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON LBL 9 HAS CORROSION BETWEEN FS 559+112 AND FS 574, IN THE CARGO BAY. REMOVED AND REPLACED SEAT TRACK LBL9 IN CARGO BAY IAW AMM 53-00-49.
